Keywords = quadratic functional equation
Number of Articles: 3
1. Approximate additive and quadratic mappings in 2-Banach spaces and related topics

Volume 3, Issue 2, Winter and Spring 2012, Pages 75-81

Y. J. Cho; C. Park; M. Eshaghi Gordji


2. Stability of the quadratic functional equation in non-Archimedean L-fuzzy normed spaces

Volume 1, Issue 2, Winter and Spring 2010, Pages 72-83

S. Shakeri; R. Saadati; C. Park


3. stability of the quadratic functional equation

Volume 1, Issue 2, Winter and Spring 2010, Pages 26-35

E. Elqorachi; Y. Manar; Th. M. Rassias